MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SpaceOAR VUE¿ System - 10mL; Absorbable perirectal spacer

BOSTON SCIENTIFIC CORPORATION SpaceOAR VUE¿ System - 10mL; Absorbable perirectal spacer
Model Number SV-2101
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Diarrhea (1811); Inflammation (1932); Pain (1994); Discomfort (2330)
Date of Event 08/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a follow up after the spaceoar vue placement procedure, the patient received hydrogel 6 months ago and proceed with radiation therapy with no issues, then the patient started experiencing severe pain the rectal area with bowel movements that got worse at the point that was unable to go to work.The patient was sent to a colorectal surgeon who scoped him and found a mass on the left side of the rectum that was biopsied and called as nonmalignant, additionally the computed tomography (ct) showed a slight inflammation in the rectal area.The patient was treated with rectal hydrocortisone, preparation h, proctofoam and a carafate suppository.Additionally, pain has been treated with narcotics as nothing else was helpful.The relationship between the device and the event has been reported as unknown.It was also reported that the patient was scheduled for a magnetic resonance imaging (mri).
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block b3: the exact date of the event is unknown.The provided event date, 08/01/2026, was chosen as the best estimate based on the date that the manufacturer became aware of the event, 08/05/2026.Block d4:h4 the event was unable to provide the lot number of the device implanted.Therefore, there is not information related with device manufacturer day.Block h6: imdrf patient code (b)(6) captures the reportable event of pain.Imdrf patient code (b)(6) captures the reportable event of inflammation.Imdrf patient code (b)(6) captures the reportable event of discomfort.Imdrf patient code (b)(6) captures the reportable event of diarrhea.

Brand Name
SpaceOAR VUE¿ System - 10mL
Common Device Name
Absorbable perirectal spacer
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Cork Limited
500 commander shea boulevard
quincy MA 02171
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50515529
Report Number2124215-2026-46494
Device Sequence Number15796681
Product Code OVB
UDI-Device Identifier00864661000140
UDI-Public(01)00864661000140
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K182971
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSV-2101
Device Catalogue NumberSV-2101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/31/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown